# SDR 05FDEA03382

- Difficulty date: October 11, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 826
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 826 LBL 47 FRAME WEB SUPPORT CRACKED. REMOVED CRACKED FRAME WEB SUPPORT BS 826, LBL 47, INSTALLED NEW SUPPORT IAW SRM 51-30-2, 51-30-5, AND 51-10-2.
